# SDR 06FDEA1306

- Difficulty date: April 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 38,109 hours, 19,511 cycles
- Engine: Pwa JT9D*
- Engine time: 18,753 hours, 9,428 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Selector Valve
- Part number: 9799124
- Part serial: P186C
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O, NR 2 REVERSER UNLOCK LIGHT ILLUMINATED WITH ECAM WARNING LIGHT STAYED ON FOR APPROX 30 SEC, FLICKERED AND WENT OUT.  THE LIGHT AND ECAM WARNING CAME ON AGAIN A FEW SECONDS LATER IT STAYED ILLUMINATED FOR SEVERAL MINUTES AND WENT OUT, AT NO TIME DID THE A/C YAW OR SHOW ANY SIGNS OF HAVING A REVERSER UNLOCKED.  REMOVED AND REPLACED SOLENOID SELECTOR VALVE A310MM 78-31-10-4-03.  OPERATED NR 2 REVERSER SEVERAL TIMES, OPS CHECK GOOD.  VERIFIED UNLOCK LIGHT GOES OUT WHEN REV NR 2 IS STOWED.
